# SDR REXA2016031300410

- Difficulty date: March 13, 2016
- Submitted: March 17, 2016
- Operation: Air carrier
- Aircraft: N8969A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7969
- Aircraft time: 23,895 hours, 21,433 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS EMER SIGN LIGHT BULB BURNT OUT BY ROW 8 C & D.  OK TO DEFER IAW MEL 33-51-16 CAT C MM02 ENTRY, PLACARD MOC 96211 NOTIFIED.  R & R BULBS IN EMER SIGN AT  8 C & D IAW AMM 33-51-10.  OPERATIONS CHECKED GOOD MMO2 UPDATED, PLACARD REMOVED, MXC NOTIFIED 95909.
